# SDR CA030307003

- Difficulty date: March 6, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Cvac 340CVAC
- Aircraft time: 79,535 hours
- Engine: Allsn 501D13D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, CREW FAILED TO GET A GREEN INDICATION FOR THE NOSE GEAR.AFTER INITIATING EMERGENCY PROCEDURES, THE INDICATION APPEARED. THE A/C WAS FERRIED TO A MAINTENANCE BASE, WHERE THE NLG DOWNLOCK SWITCH BRACKET WAS FOUND LOOSE AND SLIGHTLY BENT. THE A/C WAS REPAIRED AND RETURNED TO SERVICE.
